Question: Can i take garcinia cambogia while taking zetia
Asked by Dean on Jul, 21, 2013 at 12:57 pm:
Age: 47 Gender: male
Conditions: High Coloestrol And Slighly Over Weight
Medications: Zetia, Protonix
injured my foot and gained weight , just got out of a cast and want to take this garcinia cambogia to help loose the 10 extra pounds I put on , but did not know if it was safe to take with zetia
No reply yet (subscribe to this Q&A)
Can you answer these questions (what is this?):
- Has anyone seen an immuniologist for granuloma annulare, if so what was the outcome?
I have had granuloma annulare for over a year now. However it has spread like wildfire the last 2 months. It starte out on hands and arms, but is now on 40% of my trunk, back, sholders, legs. I have tried all meds and topucals. I am wondering if anyone has been to an Immuniologist for tretment since ...
- Could this drug cause periodontal bone loss, bone loss around teeth
Do you suffer from periodontal bone loss or periodontal disease, or bone loss around teeth after taking this drug? Are your sodium levels low after taking this drug? I am a dentist and keep my teeth plaque free, but have had periodontal bone loss for which, I believe, must be drug related.
- Phentermine topamax and depo provera
I'm am wondering if th phentermine, the topamax (25 mg x2 a day ) will interfer will the depo provera?
- Relief from severe stomach pain and alimta?
Father has just completed second round of maintenance chemo called Alimta. He has already been through aggressive cocktail of Avastin, Carboplatin, and Taclitaxel initially. After that, Avastin as a maintenance chemo every 3 weeks. Radiation was also given specifically to specific spine area. After ...
- Can pantoprazole cause miscarriage?
can you please help me out with this question as i am wanting to take this drug but am afraid of it causing miscarriage.
- Have you ever had a swollen lymph node in the neck area caused by medication you are taking?
I have a swollen lymph node which appeared in the neck area under my left ear about three weeks ago...it grew quickly (overnight) and then it came down significantly after I took antibiotics. It is almost gone, but I can still feel a very, very small lump (it still keeps going down every day). Went ...
- Is high ck (702) related to parkinson's
High ck led to taking a statin as a prophylactic, which was discontinued when I had a normal angiogram one month later my ck is still high. It was 702, a month later it is 678. What should I do?
- I have been treated with gleevec for 10 years for cml and have recently been diagnosed with enthesopathy. is there a correlation between the two?
I recently was diagnosed with Enthesopathy after an exam and xray.I began to experience sever pain in my left hip that was not related to an accident.
- I have ibs, diabetes, dizziness and balance problems and sciatica. my doctor has just prescribed medrol for me for my sciatica and spinal stenosis. is this going to be ok for me?
I have been suffering from IBS since July 15. I am not on anything for it now because I tried taking Bentyl and it made me SO DIZZY I couldn't take it. I went on line and found "helpforibs.com" and it has helped me a lot. Anyway, I now have some sciatica and some problems with some neuropathy and ...
- What interactions have been reported while taking lisinopri 5lmg; amlodipine besylate 5mg; and matopril tartrate 25mg
trying to determine if the above list of drugs are safely taken on a daily bases and if any interact causing adverse symptoms. recently had severe episodes of chest pain,test resulted in no heart attack or pulmonary embolism. Am concerned medications could be causing my symptoms